A note on differential operators of infinite order

Youngjoon Cha, Haseo Ki, Young One Kim

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

A sufficient condition for entire functions f and g to be such that the series ∑m=0 f(m) (0 × g(m)/m! represents an entire function is established; and in that case, the growth of the resulting function is described.

Original languageEnglish
Pages (from-to)534-541
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Volume290
Issue number2
DOIs
Publication statusPublished - 2004 Feb 15

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A note on differential operators of infinite order'. Together they form a unique fingerprint.

  • Cite this